An Algorithm for Searching All Solutions of Parameter-Depending Nonlinear Equations

Yuchi Kanzawa, Masahide Kashiwagi, Kazuo Horiuchi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)221-224
JournalProc. 1994 Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1994 Oct 1

Cite this

An Algorithm for Searching All Solutions of Parameter-Depending Nonlinear Equations. / Kanzawa, Yuchi; Kashiwagi, Masahide; Horiuchi, Kazuo.

In: Proc. 1994 Symposium on Nonlinear Theory and its Applications, 01.10.1994, p. 221-224.

Research output: Contribution to journalArticle

@article{f7cb1aaf7b1a4dc7a728dbab4fcf0820,
title = "An Algorithm for Searching All Solutions of Parameter-Depending Nonlinear Equations",
author = "Yuchi Kanzawa and Masahide Kashiwagi and Kazuo Horiuchi",
year = "1994",
month = "10",
day = "1",
language = "English",
pages = "221--224",
journal = "Proc. 1994 Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - An Algorithm for Searching All Solutions of Parameter-Depending Nonlinear Equations

AU - Kanzawa, Yuchi

AU - Kashiwagi, Masahide

AU - Horiuchi, Kazuo

PY - 1994/10/1

Y1 - 1994/10/1

M3 - Article

SP - 221

EP - 224

JO - Proc. 1994 Symposium on Nonlinear Theory and its Applications

JF - Proc. 1994 Symposium on Nonlinear Theory and its Applications

ER -